# SDR AWXA200301483

- Difficulty date: November 14, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 63,111 hours, 51,041 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 65800371
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-14 CHECK 5 EACH CRACKS WERE FOUND ON NR 1 ENGINE PYLON FORWARD FIREWALL.  MAINTENANCE PERFORMED WELD REPAIR ON FORWARD FIREWALL PAN ASSEMBLY IAW AWA ER 15-5412-03322-SS1.
